# SDR QR9R2024061200001

- Difficulty date: June 12, 2024
- Submitted: June 12, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 13723089543
- Aircraft time: 4,162 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Off Track
- Location: Lt Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HAND CARGO DOOR CAME OFF TRACK WHEN CLOSING FOR REFUEL. LEFT SIDE SLIDING DOOR CENTER CAR ROLLER AND WHEEL WERE FOUND TO BE WORN BEYOND LIMITS. REMOVED AND REPLACED L/H CENTER CAR ASSY IAW AIRBUS AMM 52-13-00, 4-5.
